Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte.

Günter Scheja; Uwe Storch

Manuscripta mathematica (1976)

  • Volume: 19, page 75-104
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Scheja, Günter, and Storch, Uwe. "Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte.." Manuscripta mathematica 19 (1976): 75-104. <http://eudml.org/doc/154407>.

author = {Scheja, Günter, Storch, Uwe},
journal = {Manuscripta mathematica},
pages = {75-104},
title = {Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte.},
url = {http://eudml.org/doc/154407},
volume = {19},
year = {1976},

AU - Scheja, Günter
AU - Storch, Uwe
TI - Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte.
JO - Manuscripta mathematica
PY - 1976
VL - 19
SP - 75
EP - 104
UR - http://eudml.org/doc/154407
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.